# SDR 96FDEA01614

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6580103
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0507 023, POSSIBLE CRACK ON AFT SIDE OF BS 950 BULKHEAD AT LBL 4 WL 176 AND AT LBL 11, WL 181 TO 184.
